Posted by: Wanabthin | 2009-04-02

Appetite Suppressant vs Wellbutrin?

I desperately want to lose weight. I need to lose around 7 - 10 Kg. The problem is, that I' m really scared of taking any medication to aid in my weightloss, because I have been diagnosed with Bipolar Disorder, and I have had one major episode before and am so scared of having ANYTHING interfere with my meds, that might get me off " balance" . I want to take an Appetite Suppressant, Relislim, (or anything that might work for that matter) and want to know whether that will have an effect on my meds &  state of mind. If it does, how does a person with this disorder lose weight without losing my mind??? I tend to binge &  starve.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry, folks, for the delay in responding. I've spent an anxious day in the dark, as Tshwane City Council can't keep the lights on, and this is my third power-cut this year.
There IS NO safe and effective medication to take for weight-loss ( except for one unusual prescription one that interferes with the metabolism of fats ) --- do NOT take any of the over-the-counter stuff --- it dfoes not work and is not safe. Rather discuss all of this with the doc treating your bipolar disorder. Work with a dietician for a good eating plan / diet and an exercise program, and it will work

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Liza | 2009-04-02

Drinking an appetite suppressant is never a good idea - even if you don' t have the added complication of possible medication interactions.

If you really want to lose weight - see a dietician about a healthy eating plan and exercise more.

It might also be a good idea to have some thyroid tests done to ensure that this isn' t the problem causing the extra kilo' s. That is if it hasn' t been done already. I' m bipolar too and have the tests done in the past as well as recently.

Good Luck

Reply to Liza
Posted by: d | 2009-04-02

cut out all carbs for awhile and eat helps

Reply to d

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.